# SDR C2XA04SH563

- Difficulty date: December 2, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 15,905 hours, 13,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT OMEGA BEAM HAT SECTION WAS CORRODED.  REMOVED THE DAMAGED AREA AND INSTALLED DOUBLER REPAIR IAW EC5320-01177.  AIRCRAFT RETURNED TO SERVICE.
